Ueber eine Eigenschaft unendlicher Reihen


Mathematische Annalen (1886)

  • Volume: 27, page 397-402
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Königsberger. "Ueber eine Eigenschaft unendlicher Reihen." Mathematische Annalen 27 (1886): 397-402. <http://eudml.org/doc/157221>.

author = {Königsberger},
journal = {Mathematische Annalen},
pages = {397-402},
title = {Ueber eine Eigenschaft unendlicher Reihen},
url = {http://eudml.org/doc/157221},
volume = {27},
year = {1886},

AU - Königsberger
TI - Ueber eine Eigenschaft unendlicher Reihen
JO - Mathematische Annalen
PY - 1886
VL - 27
SP - 397
EP - 402
UR - http://eudml.org/doc/157221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.